# SDR 2014FA0000655

- Difficulty date: November 11, 2014
- Submitted: November 11, 2014
- Operation: General aviation
- Aircraft: N5626Y
- Make and model: Beech B300
- Aircraft serial: FL43
- Aircraft time: 6,662 hours, 6,897 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Gear
- Part number: 50364113
- Condition: Worn
- Location: Te Flaps Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1200 HOUR LUBRICATION OF THE FLAP DRIVE GEARBOX,  NOTED THE FORWARD GEAR WAS WORN TO THE END OF SERVICEABLE LIMITS.  THE FLAP SYSTEM OPERATED NORMALLY GIVING NO INDICATION OF IMPENDING FAILURE. A NEW GEAR AND BEARING WAS INSTALLED AND THE GEARBOX SERVICED.
